Remark on dynamical Morse inequality

Masayuki Asaoka, Tomohiro Fukaya, Masaki Tsukamoto

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We solve a transversality problem relating to Bertelson-Gromov's "dynamical Morse inequality".

Original languageEnglish
Pages (from-to)178-182
Number of pages5
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume87
Issue number9
DOIs
Publication statusPublished - Nov 1 2011
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Remark on dynamical Morse inequality'. Together they form a unique fingerprint.

  • Cite this